Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On Orthoevra patch, left it for patch free week, period is lighter with mild cramps, nausea post eating, intercourse, normal symptoms ?

I am currently using the ortho evra patch . last month i stored it in my car for several days (it gets really cold here), i left it on for an extra week by accident and it fell off twice but the 2nd time i left it off for my patch free week. I recieved my period but it s lighter than normal with very little cramps and my cramps are usually bad. i ve been throwing up the past week and nausea after i eat. is this normal? also i have had unprotected sex with my boyfriend.
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi and welcome to HCM,
I am Dr Nilajkumar a consultant gynecologist and I will be helping you in your queries.

It seems that you have had the patch for extra time than stipulated and it also fell off. This reduces the contraceptive efficacy of the patch.
So a pregnancy must be ruled out. Please get a urine pregnancy test done 3 weeks after the date of unprotected sexual episode. You may even get one now as you are having nausea and vomiting.
If it is negative, this may be due to gastritis and tablet omeprazole will help. Continue your next patch as prescribed if the test is negative.

Hope this was helpful.
Thanks for using HCM.
Have a good day.
Dr Nilajkumar Bagde     
Consultant Obstetrics and Gynecology
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor